# SDR C8GA20130130002

- Difficulty date: January 30, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 62,550 hours, 23,581 cycles
- Engine: Pwa PW2040
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 5007436C
- Part serial: 1085
- Condition: Failed
- Location: Lt Engine
- Part time: 1,721 hours, 958 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE OIL TEMP IN AMBER BAND (165 DEG) WITHOUT OIL QUANITY INDICATED.  DURING CHECKLIST OIL TEMP INDICATION WENT TO (195 DEG) IN LESS THAN 1 MINUTE.  SHUTDOWN ENGINE OIL TEMP AND QUANITY RETURNED TO NORMAL.  R & R LEFT ENGINE LUBRICATION/SCAVENGE PUMP AND SCAVENGE PUMP LEAK AND OPS CHECK GOOD.
